# SDR ASAA2017052621166

- Difficulty date: May 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100024
- Part serial: 000657
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SURFACE SKIN AT AFT OF HSS 101.90 HAS 1.25 INCH CRACK.  ACFT GROUNDED. REPAIRED THE SKIN.
